# SDR SWIA200413743

- Difficulty date: June 12, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft time: 26,922 hours, 23,385 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER THRESHOLD FLOOR SUPPORT ANGLE CORRODED. ( ITEM FOUND AT C-CHECK INSPECTION.)   INSTALLED FLOOR SUPPORT ANGLE IAW CRJ 200 SRM CHAP. 51-42-01, 51-42-13, AND 51-42-21.
